# SDR IXXA9700026

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1690-1700
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION,   CORROSION WAS FOUND ON AN ATTACH FITTING AT LONGERON 23 LEFT BETWEEN FUSELAGE STATION 1690 AND 1700.  REPAIR ACCOMPLISHED BY REMOVAL OF EXISTING FITTING, FABRICATION AND INSTALLATION OF A NEW LONGERON FITTING IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-433, DRAWING 853-009097.
